Algebraic properties of the Lefschetz zeta function, periodic points and topological entropy

Translated title of the contribution: Algebraic properties of the Lefschetz zeta function, periodic points and topological entropy

J. Casasayas, J. Llibre, A. Nunes

Research output: Contribution to journalArticleResearch

Translated title of the contributionAlgebraic properties of the Lefschetz zeta function, periodic points and topological entropy
Original languageMultiple languages
Pages (from-to)467-472
JournalPubl. Mat.
Volume36
Issue number2
DOIs
Publication statusPublished - 1 Jan 1992

Cite this